Bert van Geemen

A list of papers. The files may be slightly different from the published versions.
The e-print server is at:
Bottom of this page
Home page

Abelian surfaces with an automorphism and quaternionic multiplication.
Matteo A. Bonfanti, Bert van Geemen  
To appear in Canad. J. Math.
A Picard modular fourfold and the Weyl group W(E_6).
Bert van Geemen, Kenji Koike  
To appear in Communications in Analysis and Geometry.
Some equations for the universal Kummer variety.
Bert van Geemen  
To appear in Trans. Amer. Math. Soc.
The Cayley-Oguiso free automorphism of positive entropy on a K3 surface.
Dino Festi, Alice Garbagnati, Bert van Geemen, Ronald van Luijk  
J. Mod. Dyn. 7 (2013) 75-96.
Multi-Centered Invariants, Plethysm and Grassmannians.
Sergio L. Cacciatori, Alessio Marrani, Bert van Geemen  
J. High Energy Phys. 02 (2013) 049.
Lines on the Dwork Pencil of Quintic Threefolds.
Philip Candelas, Xenia de la Ossa, Bert van Geemen, Duco van Straten  
Adv. Theor. Math. Phys. 16 (2012) 1779-1836.
Two moduli spaces of abelian fourfolds with an automorphism of order five.
Bert van Geemen, Matthias Schuett  
Internat. J. Math. Vol. 23 (2012) 1250108 (31 pages).
Mirror Quintics, discrete symmetries and Shioda Maps.
Gilberto Bini, Bert van Geemen, Tyler L. Kelly  
Journal of Algebraic Geometry 21 (2012) 401-412.
Geometry and Arithmetic of Maschke's Calabi-Yau Threefold.
Gilberto Bini, Bert van Geemen  
Commun. Number Theory Phys. 5 (2011) 779-826.
A new CY elliptic fibration and tadpole cancellation.
Sergio L. Cacciatori, Andrea Cattaneo, Bert van Geemen  
J. High Energy Phys. 10 (2011) 031.
Examples of Calabi-Yau threefolds parametrised by Shimura varieties.
Alice Garbagnati, Bert van Geemen  
Rend. Sem. Mat. Univ. Pol. Torino 68 (2010) 271-287.
From qubits to E7.
Bianca L. Cerchiai, Bert van Geemen  
Journal of Mathematical Physics 51 (2010) 122203.
The Picard-Fuchs equation of a family of Calabi-Yau threefolds without maximal unipotent monodromy.
Alice Garbagnati, Bert van Geemen  
Int. Math. Res. Not. 16 (2010) 3134-3143.
Siegel modular forms and finite symplectic groups.
Francesco Dalla Piazza, Bert van Geemen  
Adv. Theor. Math. Phys. 13 (2009) 1771-1814.
Del Pezzo moduli via root systems.
E. Colombo, B. van Geemen and E. Looijenga  
In: Algebra, Arithmetic and Geometry, ed. Y. Tschinkel, Y. Zarhin,
Vol. 1, 291-337, Birkhauser 2009.
Real multiplication on K3 surfaces and Kuga Satake varieties.
B. van Geemen  
Michigan Math. J. 56 (2008) 375-399.
Genus four superstring measures.
S. L. Cacciatori, F. Dalla Piazza, B. van Geemen  
Letters in Mathematical Physics 85 (2008) 185-193.
Modular Forms and Three Loop Superstring Amplitudes.
S. L. Cacciatori, F. Dalla Piazza, B. van Geemen  
Nuclear Physics B. 800 (2008) 565-590.
A family of marked cubic surfaces and the root system D_5.
E. Colombo and B. van Geemen  
Internat. J. Math. 18 (2007) 505-525.
Nikulin involutions on K3 surfaces.
B. van Geemen and A. Sarti  
Math. Z. 255 (2007) 731-753.
Hessians and the moduli space of cubic surfaces.
E. Dardanelli and B. van Geemen  
In: Algebraic Geometry, ed. J. Keum, S. Kondo,
Contemporary Mathematics 422, AMS (2007) 17-36.
An isogeny of K3 surfaces.
B. van Geemen and J. Top  
Bull. London Math. Soc. 38 (2006) 209-223.
A complex ball uniformization of the moduli space of cubic surfaces via periods of K3 surfaces.
I. Dolgachev, B. van Geemen and S. Kondo  
J. Reine Angew. Math. 588 (2005) 99-148.
Some remarks on Brauer groups of K3 surfaces.
B. van Geemen  
Advances in Mathematics 197 (2005) 222-247.
Quotients of Fermat curves and a Hecke character.
B. van Geemen, K. Koike and A. Weng  
Finite Fields Appl. 11 (2005) 6-29.
The Chow group of the moduli space of marked cubic surfaces.
E. Colombo and B. van Geemen  
Ann. Mat. Pura Appl. 183 (2004) 291-316.
Quaternionic pryms and Hodge classes.
B. van Geemen and A. Verra 
Topology 42 (2003) 35-53.
A linear system on Naruki's moduli space of marked cubic surfaces.
B. van Geemen 
Internat. J. Math. 13 (2002) 183-208.
Half twists and the cohomology of hypersurfaces.
B. van Geemen and E. Izadi 
Math. Z. 242 (2002) 279-301.
The modularity of the Barth-Nieto quintic and its relatives.
K. Hulek, J. Spandaw, B. van Geemen, D. van Straten 
Advances in Geometry 1 (2001) 263-289.
Half twists of Hodge structures of CM-type. 
B. van Geemen
J. Math. Soc. Japan 53 (2001) 813-833.
The tangent space to the moduli space of vector bundles on a curve and the singular locus of the theta divisor of the jacobian.
B. van Geemen and E. Izadi 
J. Algebraic Geom. 10 (2001) 133-177.
Modular Forms for GL(3) and Galois Representations. 
B. van Geemen and J. Top
In: Algorithmic Number Theory, ed. W. Bosma, LNCS 1838, Springer (2000) 333-346.
Kuga-Satake varieties and the Hodge conjecture. 
B. van Geemen
In: The Arithmetic and Geometry of Algebraic Cycles, Eds: B.B. Gordon et al. Kluwer (2000) 51-82.
A Compactification of a Fine Moduli Space of Curves.
B. van Geemen and F. Oort
Progress in Mathematics, Vol. 181, Birkhauser Verlag (2000), 285-298.
The Schottky problem and second order theta functions. 
B. van Geemen
In: Taller de variedades abelianas y funciones theta, Sociedad Matem'atica Mexicana,
Aportaciones Matem'aticas, Investigaci'on  13 (1998), 41-84.
On Hitchin's Connection.
B. van Geemen and A. J. de Jong
Journal of the AMS 11 (1998), 189-228.
Hecke eigenforms in the Cuspidal Cohomology of Congruence Subgroups of SL(3,Z).
B. van Geemen, W. van der Kallen, J. Top and A. Verberkmoes.
Experimental Mathematics 6 (1997) 163-174.
Theta functions and cycles on some abelian fourfolds. 
B. van Geemen
Mathematische Zeitschrift 221 (1996) 617-631.

file.pdf (from GDZ)
On the Hitchin system.
B. van Geemen and E. Previato
Duke Math.  J.  85 (1996) 659-684.
Selfdual and non-selfdual 3-dimensional Galois representations. 
B. van Geemen and J. Top
Compositio Mathematica 97 (1995) 51-70.
L-functions of some Siegel modular 3-folds. 
B. van Geemen and N.O. Nygaard
J. Number Theory 53 (1995) 45-87. 
A non-selfdual automorphic representation of GL_3 and a Galois representation. 
B. van Geemen and J. Top
Inventiones Matematicae 117 (1994) 391-401.
file.pdf (from GDZ)
An introduction to the Hodge conjecture for abelian varieties. 
B. van Geemen
In: Algebraic Cycles and Hodge Theory, Torino 1993, Springer LNM 1594 (1994) 233-252.
The cusp forms of weight 3 on \Gamma_2(2,4,8). 
B. van Geemen and D. van Straten
Mathematics of Computation 61 (1993) 849-872. 
Note on curves in a Jacobian. 
E. Colombo and B. van Geemen
Compositio Matematica 88 (1993) 333-353.
Heisenberg action and Verlinde formulas. 
B. van Geemen and E. Previato
In: Proceedings of the Verdier Memorial Conference, Progress in Math. 115, Birkhauser (1993).
Projective models of Picard Modular Varieties. 
B. van Geemen
In: Classification of Irregular Varieties, Springer LNM 1515 (1992) 68-99.
Prym varieties and the Verlinde formula. 
B. van Geemen and E. Previato
Mathematische Annalen 294 (1992) 741-754.
file.pdf (from GDZ)
An Exceptional Isomorphism between Moduli Spaces. 
T. Ekedahl and B. van Geemen
In: Arithmetical Algebraic Geometry, Progress in Math. 89, Birkhauser (1991) 51-74.
Nodal quintics in P^4. 
B. van Geemen and J. Werner
In: Arithmetic of Complex Manifolds; W.-P. Barth, H. Lange Eds. Springer LNM 1399, (1989) 48-59.
Schottky-Jung relations and vectorbundles on hyperelliptic curves. 
B. van Geemen
Mathematische Annalen 281 (1988) 431-449.
file.pdf (from GDZ)
Kummer varieties and moduli spaces of abelian varieties. 
B. van Geemen and G. van der Geer
American Journal of Mathematics 108 (1986) 615-642.
file.pdf (at JSTOR)
Siegel modular forms vanishing on the moduli space of curves. 
B. van Geemen 
Inventiones Mathematicae 78 (1984) 329-349.
file.pdf (from GDZ)

(last update 7-August-2014)

Top of page
Home page